MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number KIT, TMX NFRS STARTERMG/DL
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter was returned for evaluation; no defect was detected test strips were not returned for evaluation most likely underlying root cause: mlc-58: user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Note: manufacturer contacted customer in a follow-up call on 11-aug-2020 to ensure the replacement products resolved the initial concern - able to establish contact with customer and stated replacement product resolved initial concern.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with test results obtained of 177, 190 and 165 mg/dl.The customer¿s expected fasting blood glucose test result range is 70-130 mg/dl.The customer felt well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a blood test was performed by the customer non-fasting and produced test result of 197 mg/dl using truemetrix meter.The product is stored according to specification in the bedroom.The test strip lot manufacturer¿s expiration date is 10/31/2021 and open vial date is (b)(6) 2020.The meter memory was reviewed for previous test result history: (b)(6).

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key10478563
Report Number1000113657-2020-00634
Device Sequence Number19584065
Product Code NBW
UDI-Device Identifier00021292006075
UDI-Public(01)00021292006075(21)
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/31/2021
Device Model NumberKIT, TMX NFRS STARTERMG/DL
Device Catalogue NumberRE4H01-81
Device Lot NumberMX4228S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2020
Distributor Facility Aware Date08/06/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/06/2020
Initial Report FDA Received Date09/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1